# SDR 101906N133CS1

- Difficulty date: October 19, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N133CS
- Make and model: Cessna 525
- Aircraft serial: 5250502
- Aircraft time: 3,201 hours, 2,781 cycles
- Engine: Wilint FJ441A
- Engine time: 1,675 hours, 1,604 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Leaking
- Location: Engine
- Part time: 1,675 hours, 1,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM CMH A STRONG BURNING ODOR WAS NOTICED BY THE CREW AND THERE WAS A HAZE FILLING THE CABIN.  THE CREW ELECTED TO CALL ATC AND REQUEST A DIVERSION BACK TO CMH.  AFTER EXPLAINING PROBLEM AIRCRAFT WAS CLEARED TO LAND.  LANDING WAS NORMAL.  PROBLEM WAS FOUND TO BE THE ENGINE HAD A FAILED SEAL AND OIL WAS BEING PICKED UP IN THE COMPRESSOR.  THE ENGINE WAS CHANGED.
